# SDR AWXA0002039

- Difficulty date: July 8, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6563453721
- Condition: Cracked
- Location: Sta 665 Lbl 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: cabin center wing box area upper attach angle cracked at access cut out STA 665 LBL 24C: repaired cabin center wing box area upper attach angle at access cut out STA 665 LBL 24 IAW ER 15-571507202-OL3
